# SDR DALA2024022202464

- Difficulty date: February 21, 2024
- Submitted: February 22, 2024
- Operation: Air carrier
- Aircraft: N372NW
- Make and model: Airbus A320-212
- Aircraft serial: 1633
- Aircraft time: 63,230 hours, 29,956 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Corroded
- Location: Frm 68
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3272 DISC: CORROSION FLOOR BEAM -Y464.8 AND FR68 AT AFT GALLEY AREA (SSI: 534147). C/A: REPLACED FLOOR BEAM LOCATED -Y464.8 AND BTW FR 67 TO FR 70 AT AFT GALLEY AREA AS PER A320 SRM 51-42-11 AND DWG D53472780 ISSUE K RELEASE DATE 26-APR-18. MEASURES OF CORROSION L: 0.234 INCHES, W: 0.171 INCHES, TOOL USED CALIPER PN: 500-196-30, SN: A21126170, DUE DATE: 06-DEC-24. RII INSPECTION COMPLETE 0396628 AE131QC JOB COMPLETE. (LP: 0211941)
